# SDR UIEA200600293

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 91,203 hours, 18,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TRAILING EDGE PANELS AT WBL 353 AND WBL 445 AND UPPER FIXED LEADING EDGE PANEL AT WBL 363 HAVE DEGRADED AND DELAMINATED EXISTING COMPOSITE REPAIRS.  ACCOMPLISHED PERMANENT REPAIRS AT WBL 353 ON 12 INCH LONG BY 10 INCH WIDE SECTION, WBL 445, 5 INCH LONG BY 7 INCH WIDE SECTION AND WBL 363, 12 INCH LONG BY 12 INCH WIDE SECTION.  PERMANENT REPAIRS WERE ACCOMPLISHED AS PER BOEING 747 SRM 51-40-09 FIG 2 AND FIG 18 AND BOEING 747 SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR XEO NR 57-112406.
